Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 2, pp 235–243 | Cite as

The local solvability of functional equations and the existence of invariant manifolds

  • L. P. Kuchko
Article

Keywords

Functional Equation Invariant Manifold Local Solvability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. R. Belitskii, “Functional equations and the local adjointness of C-mappings,” Mat. Sb.,133, No. 8, 582–596 (1973).Google Scholar
  2. 2.
    A. Smajdor and W. Smajdor, “On the existence and uniqueness of analytic solutions of a linear functional equation,” Math. Z.,98, No. 3, 235–242 (1967).Google Scholar
  3. 3.
    W. Smajdor, “Local analytic solutions of the functional equation φ(z)=h(z, φ(f(z))) in multidimensional spaces,” Aequationes Math.,1, No. 1-2, 20–36 (1968).Google Scholar
  4. 4.
    A. Kelley, “The stable, center-stable, center, center-unstable and unstable manifolds,” in: Transversal Mappings and Flows, W. A. Benjamin, New York-Amsterdam (1967), Appendix C.Google Scholar
  5. 5.
    M. W. Hirsch, C. C. Pugh, and M. Shub, “Invariant manifolds,” Bull. Am. Math. Soc.,76, 1015–1019 (1970). N. Fenichel, “Persistence and smoothness of invariant manifolds for flows,” Indiana Univ. Math. J.,21, No. 3, 193–226 (1971).Google Scholar
  6. 6.
    A. Tychonoff, “Ein Fixpunktsatz,” Math. Ann.,111, 767–776 (1935).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • L. P. Kuchko

There are no affiliations available

Personalised recommendations